Blog
About

22
views
0
recommends
+1 Recommend
0 collections
    0
    shares
      • Record: found
      • Abstract: found
      • Article: found
      Is Open Access

      Spectral structure of digit sets of self-similar tiles on \({Bbb R}^1\)

      Preprint

      Read this article at

      Bookmark
          There is no author summary for this article yet. Authors can add summaries to their articles on ScienceOpen to make them more accessible to a non-specialist audience.

          Abstract

          We study the structure of the digit sets \({\mathcal D}\) for the integral self-similar tiles \(T(b,{\mathcal{D}})\) (we call such \({\mathcal D}\) a {\it tile digit set} with respect to \(b\)). So far the only available classes of such tile digit sets are the complete residue sets and the product-forms. Our investigation here is based on the spectrum of the mask polynomial \(P_{\mathcal D}\), i.e., the zeros of \(P_{\mathcal D}\) on the unit circle. By using the Fourier criteria of self-similar tiles of Kenyon and Protasov, as well as the algebraic techniques of cyclotomic polynomial, we characterize the tile digit sets through some product of cyclotomic polynomials (kernel polynomials), which is a generalization of the product-form to higher order.

          Related collections

          Author and article information

          Journal
          2011-10-28
          1110.6398

          http://arxiv.org/licenses/nonexclusive-distrib/1.0/

          Custom metadata
          Tran. Amer. Math. Soc, 365 (2013), 3831-3850
          math.CO

          Combinatorics

          Comments

          Comment on this article